Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

On Haart Medicine( Hiv medicine), done pap smear, period irregular due hormone imbalance. Treatment?

Hi Doctor ...i am 43 years old ..and I am on Haart Medicine ( Hiv medicine) . done pap smear ,,first come out with inflamatory and 2nd without no magligant . But my problem is bleeding . After period stop , I got brown discharge ,,and after week changed to yellow discharge later got blood clot till I got my normal period flow . My period is irregular . I visit Gnya ..doc said due hormon imbalance . My height is 154 cm and weight is 77kgs ..which he claimed my overweight and due to that I got hormone issue . He gave me Hormone medicine but it doesnt helps at all .. Please adv ..what can I do ? I am so scared ....
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello,
Welcome to HCM,
You are 43 means that you are in peri menopausal phase. In this age hormonal changes are taken place and female will experience menses irregularity and other physical and mental changes. If your problem is tolerable and not since long time, avoid hormonal medication. This is natural process of menopause and will recover shortly
Have a good health
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor